BibTeX record journals/eor/GouveiaL05

download as .bib file

@article{DBLP:journals/eor/GouveiaL05,
  author    = {Lu{\'{\i}}s Gouveia and
               Maria Jo{\~{a}}o Lopes},
  title     = {The capacitated minimum spanning tree problem: On improved multistar
               constraints},
  journal   = {European Journal of Operational Research},
  volume    = {160},
  number    = {1},
  pages     = {47--62},
  year      = {2005},
  url       = {http://dx.doi.org/10.1016/j.ejor.2003.10.021},
  doi       = {10.1016/j.ejor.2003.10.021},
  timestamp = {Tue, 24 Apr 2007 14:58:41 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/eor/GouveiaL05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}